# SDR MASA2011050202547

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 18,715 hours, 14,832 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT WING ROOT.  R2 PACKINGS BEHIND ADAPTER HOSE.
